# SDR ASAA2012080192650

- Difficulty date: August 1, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 21,332 hours, 6,755 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Detector
- Part number: 902020
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT ON.  REMOVED DEFECTIVE DETECTOR IAW AMM 26-15-01-400-802.  GROUND VERIFICATION SUCCESSFUL.  PERFORMED OPS CHECK IAW AMM 26-15-00.  TESTED OK.
